;

Adol 500Mg Caplet 96'S

Adol caplets is used as pain reliever for mild to moderate pain, in addition to fever reducer.

SKU: 100333

Delivery date: Within an hour
1.180 KD
pcs.

Adol 500 mg 96 caplets

paracetamol

An aniline derivative that has analgesic and antipyretic properties. It blocks central COX-2 enzyme that is required for the prostaglandin formation in the hypothalamus.

Thus, this inhibits fever and pain formation.

Indications:

• Mild to moderate pain.

• Fever.

Points of interest:

• Check other brands and other medications that may contain paracetamol to avoid overdosing .

• For adults: No more than 8 (500 mg) capsules/Tablets in 24 hours.


How to use:

1-2 caplets every 6 hours daily.


All Active Ingredients:

Paracetamol .


Side effects:

• Increase liver enzymes such as aminotransferases, hepatotoxicity .

Cautions:

•G6PD deficiency.

Interactions:

• Carbamazepine, phenobarbital and phenytoin: metabolism of paracetamol is possibly accelerated by carbamazepine, phenobarbital and phenytoin.


Quantity:

96 Caplets.


How To Storage :

room temperature.

back to top
Filters